# SDR RAIA201811250004

- Difficulty date: November 25, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK SUPPORT BRACKET IS CRACKED.  R&R CRACKED SUPPORT BRACKET.
